Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 89, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 30, 2007, 3:58 PM EDT for Palm Beach County, Florida. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2007, 3:58 PM EDT (19:58 UTC)
- Expired
- Jun 30, 2007, 4:34 PM EDT
- In force
- 36 min
- Issued by
- NWS Miami, FL
- Area
- Counties, with a storm outline in the text
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 132 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1029 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 829 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KMFL 302000 SVRMFL FLC099-302100- /O.NEW.KMFL.SV.W.0089.070630T1958Z-070630T2100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIAMI FL 358 PM EDT SAT JUN 30 2007 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL PALM BEACH COUNTY IN SOUTH FLORIDA. * UNTIL 500 PM EDT * AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING TORNADOES AND WIND GUSTS TO 60 MPH. THIS STORM WAS LOCATED 8 MILES WEST OF RIVIERA BEACH... AND MOVING SOUTHEAST AT 5 MPH. * THE STORM WILL AFFECT... MANGONIA PARK AND SURROUNDING COMMUNITIES. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR ROOM IN THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS SPOTTED. LAT...LON 2684 8023 2681 8026 2669 8018 2675 8009 $$ BD/GR
1 follow-up statement
000 WWUS52 KMFL 302034 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 434 PM EDT SAT JUN 30 2007 FLC099-302044- /O.CAN.KMFL.SV.W.0089.000000T0000Z-070630T2100Z/ PALM BEACH FL- 434 PM EDT SAT JUN 30 2007 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PALM BEACH COUNTY IS CANCELLED... NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA. THUS THE THUNDERSTORM WARNING HAS BEEN CANCELLED. LAT...LON 2684 8023 2681 8026 2669 8018 2675 8009 $$ GR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 3:11 PM EDT, 47 minutes earlier.
Area forecast discussion, Jun 30, 3:11 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 311 PM EDT SAT JUN 30 2007 .DISCUSSION...CONVECTION IS DEVELOPING ACROSS PORTIONS OF INTERIOR AND EAST COASTAL SECTIONS OF THE AREA...AND IS EXPECTED TO BECOME MOST CONCENTRATED ACROSS THE LAKE REGION TO PALM BEACH COUNTY AS THIS IS WHERE THE SURFACE TROUGH IS CURRENTLY LOCATED. THE GULF COAST SEA BREEZE IS INLAND...SO REDUCED POPS TO SLIGHT CHANCE FOR THE GREATER NAPLES AREA. AFTER CONVECTION ENDS THIS EVENING...A RATHER TRANQUIL NIGHT IS EXPECTED ACROSS THE AREA. THE AREA WILL BE PREDOMINATELY DRY OVERNIGHT...WITH JUST A SLIGHT CHANCE OF SHOWERS ALONG THE GULF COAST DUE TO THE PREVAILING SW LIGHT FLOW. MOST ACTIVITY SHOULD STAY OUT OVER THE GULF OF MEXICO...BUT CANNOT DISCOUNT A FEW SHOWERS MOVING INLAND TO AFFECT THE GULF COAST...ESPECIALLY TOWARDS DAWN. GFS NOW SHOWS THE LOW LEVEL TROUGH REMAINING IN PLACE ACROSS THE LAKE REGION OR INTO CENTRAL FLORIDA SUNDAY AND MONDAY. THIS WILL CONTINUE TO RESULT IN A CONTINUED MEAN SW WIND FLOW ACROSS MAINLAND SOUTH FL. THIS PATTERN FAVORS LOWEST SHRA/TSRA CHANCES ALONG THE GULF COAST AND HIGHER CHANCES ALONG THE ATLANTIC COAST. A MID/UPPER LEVEL TROUGH WILL APPROACH THE AREA FROM THE NW ON SUNDAY AND MOVE TO NEAR OUR GULF COASTAL WATERS ON MONDAY. THIS WILL LEAD TO BETTER UPPER LEVEL DIVERGENCE AND SLIGHT MID LEVEL COOLING...LEADING TO A MORE FAVORABLE ENVIRONMENT FOR MORE THUNDERSTORM DEVELOPMENT. REASONING IN THE EXTENDED FCST HAS REALLY NOT CHANGED. BROAD TROUGH OVER THE EASTERN STATES WILL CONTINUE TO KEEP THE ATLANTIC RIDGE SOUTH OF THE AREA THROUGH AT LEAST WEDNESDAY...CONTINUING TO FAVOR CONVECTION INTERIOR/EAST COAST. THE RIDGE MAY BEGIN TO NUDGE NORTH INTO THE AREA LATE NEXT WEEK. MADE NO SIGNIFICANT CHANGES TO THE LONG TERM FCST. && .AVIATION...VFR CONDS WILL CONTINUE OVER KAPF THE REST OF THE AFTERNOON AND EVENING WITH ONLY ISOLD SHRA OVERNIGHT AND SUNDAY MORNING HOURS. SCT SHRA/TSRA ARE EXPECTED TO DEVELOP OVER EASTERN INLAND AREAS AND MOVE EAST OVER ERN TERMINALS THIS AFTERNOON AND EVENING. WILL INDICATE TEMPO OVER ALL ERN TERMINALS THROUGH 20Z BUT TSTMS MAY LINGER LONGER OVER THE AREA. VFR CONDITIONS ARE EXPECTED OVERNIGHT AND SUNDAY MORNING HOURS. && .MARINE...PREVAILING WINDS WILL CONTINUE TO BE OUT OF THE SW NEXT SEVERAL DAYS WITH SPEEDS GENERALLY 10 KT OR LESS. WINDS/SEAS WILL REMAIN LOW THROUGH THE MIDDLE PART OF NEXT WEEK. && .FIRE WEATHER...NO CONCERNS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 76 90 74 89 / 40 60 30 60 FORT LAUDERDALE 76 90 76 89 / 40 60 30 60 MIAMI 76 90 76 90 / 40 60 30 60 NAPLES 77 88 77 90 / 20 40 20 50 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE/FIRE WEATHER...57/DG AVIATION...47/RHG
Hazardous weather outlook, Jun 30, 6:05 AM EDT, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 605 AM EDT SAT JUN 30 2007 FLZ063-066>075-168-172>174-302215- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 605 AM EDT SAT JUN 30 2007 ...THUNDERSTORMS LIKELY INTERIOR AREAS TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: SOUTHEAST WINDS AROUND 10 MPH COMBINED WITH A LOW TIDE SATURDAY AFTERNOON WILL RESULT IN A SLIGHT CHANCE OF RIP CURRENTS ALONG THE ATLANTIC COAST BEACHES TODAY. THUNDERSTORMS: SCATTERED TO NUMEROUS THUNDERSTORMS WILL OCCUR ACROSS SOUTH FLORIDA TODAY...WITH THE HIGHEST PROBABILITIES ACROSS THE INTERIOR PORTION OF THE PENINSULA DURING THE AFTERNOON AND EARLY EVENING HOURS. LIGHTNING STRIKES AND LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS FOR ALL OF SOUTH FLORIDA THROUGHOUT THE UPCOMING WEEK...WITH THUNDERSTORMS MOST NUMEROUS DURING THE AFTERNOON AND EARLY EVENING HOURS. AT THIS TIME... LIGHTNING AND LOCALLY HEAVY RAINFALL APPEAR TO BE THE PRIMARY THREATS. HOWEVER...AN UPPER-LEVEL TROUGH APPROACHING THE REGION BY THE END OF THE WEEK MAY ALLOW FOR A FEW STRONGER STORMS TO DEVELOP ON THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH SUNDAY MORNING. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. 70/DD
In the hours before
Special weather statement, Jun 30, 2:50 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 250 PM EDT SAT JUN 30 2007 FLZ067-068-168-301945- INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL- COASTAL PALM BEACH COUNTY FL- 250 PM EDT SAT JUN 30 2007 AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR DELRAY BEACH...BOYNTON BEACH AND LAKE WORTH...MOVING NORTHEAST AT 5 MPH. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL... AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS. BRIEF FUNNEL CLOUDS COULD ALSO DEVELOP WITH THIS ACTIVITY. GARCIA
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 3:28 PM EDT | Special Marine Warning | MFL | 62 min | |
| Jun 30, 3:31 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 44 min |
| Jun 30, 4:30 PM EDT | Special Marine Warning | MFL | 90 min | |
| Jun 30, 5:26 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 53 min |
| Jun 30, 5:36 PM EDT | Special Marine Warning | MFL | 84 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.